A Simplified Theory of Oscillating Aerofoils in Transonic Flow: Review and Extension

Published

Journal Article

Summary Significant new results are presented to show to what extent a simplified theory for transonic flow may be used. Solutions are obtained by classical techniques and compared with experiment. Results are given for two-dimensional and three-dimensional, steady and unsteady flow. The effects of flow separation and improvements in Bernoulli’s equation and the surface boundary condition are also briefly discussed.

Full Text

Duke Authors

Cited Authors

  • Dowell, EH

Published Date

  • November 1, 1980

Published In

Volume / Issue

  • 31 / 04

Start / End Page

  • 252 - 284

Published By

International Standard Serial Number (ISSN)

  • 0001-9259

Digital Object Identifier (DOI)

  • 10.1017/s0001925900008945

Language

  • en